# SDR CA970421050

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Stud
- Part number: 68760300
- Condition: Loose
- Location: Eng Assory Drv
- Component: 68760300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LOOSE STUD ON ENGINE ACCESSORY DRIVE GEARBOX.  REPLACED.
